Dr. Ferdinand Thein

Mathematician


Curriculum vitae



Johannes Gutenberg-Universität Mainz

Institute for Mathematics

Staudingerweg 9
55128 Mainz
Germany



Stabilization of a multi-dimensional system of hyperbolic balance laws


Journal article


Michael Herty, Ferdinand Thein
Mathematical Control and Related Fields, vol. 14, 2024, pp. 1033-1047


Cite

Cite

APA   Click to copy
Herty, M., & Thein, F. (2024). Stabilization of a multi-dimensional system of hyperbolic balance laws. Mathematical Control and Related Fields, 14, 1033–1047. https://doi.org/10.3934/mcrf.2023033


Chicago/Turabian   Click to copy
Herty, Michael, and Ferdinand Thein. “Stabilization of a Multi-Dimensional System of Hyperbolic Balance Laws.” Mathematical Control and Related Fields 14 (2024): 1033–1047.


MLA   Click to copy
Herty, Michael, and Ferdinand Thein. “Stabilization of a Multi-Dimensional System of Hyperbolic Balance Laws.” Mathematical Control and Related Fields, vol. 14, 2024, pp. 1033–47, doi:10.3934/mcrf.2023033.


BibTeX   Click to copy

@article{herty2024a,
  title = {Stabilization of a multi-dimensional system of hyperbolic balance laws},
  year = {2024},
  journal = {Mathematical Control and Related Fields},
  pages = {1033-1047},
  volume = {14},
  doi = {10.3934/mcrf.2023033},
  author = {Herty, Michael and Thein, Ferdinand}
}





Follow this website


You need to create an Owlstown account to follow this website.


Sign up

Already an Owlstown member?

Log in